Tired of feeling tired

By Anonymous Latest Reply 2014-12-06 12:34:44 -0600
Started 2014-12-01 14:38:04 -0600

My doctors finally put me on the right meds! After frustrating years of fighting uncontrolled high levels my new meds are doing wonders. However, with a healthy diet, and exercise, I am feeling more exhausted then ever. I have no energy what so ever any more. I am now always tired. Even with on target levels, a low carb low fat diet, I've gained 20lbs. And my body is sore. By the end of the day I'm in so much stiffening pain I can barely walk across the room. I have migraines now, and just feel.. Sick. Is this normal? Is it because my body is adjusting to a healthier state. So all ailments that I may have had and not noticed due to high blood sugars, I'm now feeling as they try to heal? I thought I was suppose to be feeling healthier, more energetic, not worse. I am going to talk with the specialist, but I don't get in for a few more weeks. Am hoping someone might have some info or insight on this to ease my mind in the mean time.

3 replies

Anonymous 2014-12-06 12:34:44 -0600 Report

I am not so sure your tiredness is related to diabetes. How is your heart?
Heart disease can cause tiredness. So can depression.

jayabee52 2014-12-02 10:22:44 -0600 Report

Howdy Anon
I note you're seeing a specialist (what kind?) that is good!

Actually when I got myself straightened out and was not half sick most of the time I felt really good, energized, healthy. I had started on a meal plan where I was able to discontinue my twice daily NPH injections. I did that by eating a low carb and high protein meal plan. I did away with all breads or anything made with grain. I am not sure but I think I had a bit of celiac disease going on with my body which made me out of sorts. Diabetes and celiac are often linked.

I note you are eating low fat. That may be a problem as often that means no meat. I do not believe a human body was intended to live on just vegetables.
If you are trying to cut out the fat due to worries about cholesterol and potential heart problems, generally speaking dietary fat intake is not the source of cholesterol and other blood lipids, grains are.

The stiffening pain may well be inflammation. Lack of energy could be for any number of reasons from some other disease or syndrome to even a lack of certain kinds of vitamins like B 12.

No I do not think that this is "normal".

If you can see if you can get your appointment moved up. Let the Dr's office know you can fill in for a missed appointment (that is if you have the time flexability to do that). The sooner you get the Dr to look at you and do some testing the better.

Praying for improving health for us all


GabbyPA 2014-12-02 06:43:27 -0600 Report

Have you looked up side effects of the new meds you are on? www.WebMD.com has great information break downs on all kinds of meds. That is where I would look first. It might be a body adjustment, but I know when my levels got better, I felt so much more alive.

Next Discussion: High blood sugar triggers »